research

Updated January 2010
JOSE H. GUARDIOLA Ph.D.
Texas A&M University - Corpus Christi


Current Areas of Research are: Spatial Statistics, Circular Statistics, Bayesian Statistics, Probability Distributions Theory, and Education in Statistics.  

ARTICLES published

Guardiola J., Durán-Hutchings N., Elsalloukh H., (2010) "Are Statistics Labs Worth the Effort?--Comparison of Introductory Statistics Courses Using Different Teaching Methods," Numeracy: Vol. 3 : Iss. 1, Article 5. pp. 1-12, Available at: http://services.bepress.com/numeracy/vol3/iss1/art5

Guardiola J., Elsalloukh,  " The Modified Parametric Bootstrap ", Proceedings of the American Statistical Association, paper no. 305136,  Statistical Computing Section, JSM 2009 Proceedings, August 1-6, Washington D.C.,  ISBN 978-0-9791747-7-3, pp. 4464-4468.  Abstract available at: http://amstat.org/meetings/jsm/2009/onlineprogram/index.cfm?fuseaction=abstract_details&abstractid=305136

 Spencer M., Guardiola J., Elsalloukh H., " Local Real Estate Market Efficiency in Response to Major Market Announcements " Coastal Business Journal, Coastal Carolina University, Spring 2008, Volume 7, Number 1. Available at: http://www.coastal.edu/business/cbj/index.html?x=spring2008.html

Elsalloukh H. and Guardiola J., " Analyzing Near-Normal Data Using a New Density Function within Azzalini’s Class of Skew Distributions",  SJI, Journal of Mathematics, Statistics
and Allied Fields, Volume 2, Issue 1, 2008. Available at: http://www.scientificjournals.org/journals2009/j_of_mathematical_sciences1_2009.htm

Guardiola J., Durán-Hutchings N., Champine J.,  " Differences In Students Performance Due to a Statistics Lab Component " Proceedings of the American Statistical Association, paper no. 742,  Statistical Computing Section [CD-ROM], Alexandria, VA: American Statistical Association, August 2007. Abstract available at: http://amstat.org/meetings/jsm/2007/onlineprogram/index.cfm?fuseaction=abstract_details&abstractid=308441

Guardiola J., Stamey J., Seaman J., Elsalloukh H., " The Semicircular Normal Distribution ", Far East Journal of Theoretical Statistics, Volume 20 No. 2 , November 2006 issue of the FJTS, pp. 207-216. Abstract available at: http://www.pphmj.com/abstract/2237.htm

Elsalloukh H., Guardiola J., Young D., " The Epsilon-Skew Exponential Power Distribution Family ", Far East Journal of Theoretical Statistics, Volume 17 No.1, September 2005 issue of the FJTS, pp. 97-112. Abstract available at: http://www.pphmj.com/abstract/1260.htm